treatment for Hepatitis C with Harvoni and side effects

Posted by ramo @ramo, Dec 8, 2019

I treated for hep c 3 years ago and had terrible side effects from the drug Harvoni, I am still suffering with the following symptoms,,Chronic fatigue, dermatitis issues, weight loss of over 60 pounds, head aches, tinnitus, neuropathy of the hands and feet, gastrointestinal problems digesting food, nausea , vomiting, brain fog and severe back pain. I am wondering if anyone else has experienced the same reaction to Harvoni? I have lost my quality of life and no one can figure out just what is going on with my body. It's also very difficult to find a Doctor who will admit this drug was too strong for some people and the damages it has caused many of us. I would love to hear from anyone else out there who is also dealing with life after Harvoni.

Hello @ramo, I'm sorry to hear about the side effects you are experiencing. Here is some information I've found about Harvoni.

MedicalNewsToday — Harvoni Side Effects:
https://www.medicalnewstoday.com/articles/326075.php#side-effects

Mayo Clinic has some information that you may find helpful for coping with side effects of hepatitis C drugs:
https://www.mayoclinic.org/diseases-conditions/hepatitis-c/in-depth/hepatitis-c-drug-side-effects/art-20121674

While we wait for other members who have used Harvoni for treatment, has your doctor offered any suggestions to help cope with the side effects?

REPLY
@johnbishop

Hello @ramo, I'm sorry to hear about the side effects you are experiencing. Here is some information I've found about Harvoni.

MedicalNewsToday — Harvoni Side Effects:
https://www.medicalnewstoday.com/articles/326075.php#side-effects

Mayo Clinic has some information that you may find helpful for coping with side effects of hepatitis C drugs:
https://www.mayoclinic.org/diseases-conditions/hepatitis-c/in-depth/hepatitis-c-drug-side-effects/art-20121674

While we wait for other members who have used Harvoni for treatment, has your doctor offered any suggestions to help cope with the side effects?

Jump to this post

Thanks so much for all this information. I am hoping to find other people who are also suffering side effects of Harvoni.

REPLY
Please login or register to post a reply.